| Model Number |
VICM5 12.6 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/02/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H6 - investigation type 4110: lens work order search - one similar complaint event within associated lots were found.Claim# (b)(4).
Event or Problem Description
A healthcare professional reported that following an implantable collamer lens (icl) implantation procedure, the patient experienced excessive vault and significant reduction in iridocorneal angles.Lens remains implanted.Problem not resolved.There are multiple medical device reports associated with this patient.This report is 1 of 2 total reports.Based on the information provided, the risk assessment for our product, and our experience, we have determined the cause or contribution to the reported issue is not indicative of a manufacturing related issue or product deficiency.Cause of the event was reported as device; device did not fail to perform as intended.
Additional Manufacturer Narrative
Claim# (b)(4).